# SDR AALA202309200222

- Difficulty date: September 6, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 10,869 hours, 2,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: UNKNOWN
- Condition: Broken
- Location: Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30665915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT DOOR SLIDE PULL STRAP BROKE. **SUPPLEMENTAL REPORT FOR AALA202309080222: REPLACED SLIDE RAFT PER TASK CARD 26C83252002.**(CLOSED)
